# SDR CALA2023122603723

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220702
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FR68 CORNER SHAPE SILL HAS CORROSION.  REMOVED AND REPLACED CORRODED R2 DOOR FR68 CORNER SHAPE SILL IAW A319 SRM 51-72-11-911-001,SRM 53-41-79-283-002.
